Side Effects Of Hormonal Birth Control Are Contraception?
hi, HealthReplies.com team. I am a housewife, a year ago I was injected 3 months ago, I did not menstruate for 10 months and BB immediately drastically good, early in December2018, I stopped it, and my period came 3 months, menstrual blood was very much … after I released my birth control tried all methods of dieting and I accompanied the consumption of M * rid. with a reason to help me chapter … but why every time the bb weighs up instead, pdhl I have reduced the portion of cooking water, drink water a day, 1lt x5bottle even more. no consumption of sweet foods and drinks .. but bb keep going up … tb, 150 bb 56 which makes me less confident.
Hello, thank you for the question to HealthReplies.com.
Side effects of hormonal birth control such as injectable birth control include:
1. Increase body weight
2. Menstruation with large amounts of blood and long duration
4. Sleep cycle disorders
5. Increased appetite
To find out more about the effects of Hormonal birth control, you should immediately consult with your nearest obstetrician or midwife.
Prevention can be done:
1. Use family planning according to the needs and suggestions of health workers
2. Exercise regularly 3 times a week for 30 minutes
3. Consuming vegetables and fruit
4. Reducing consumption of sugar, salt and fat
So hopefully useful :)